# SDR SWI2025F01908

- Difficulty date: October 5, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 38,726 hours, 24,998 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AROUND FASTENER TAILS ON JOINT PIECE AT STGR 21R BETWEEN FS379 AND FS394.  REMOVED AND REPLACED  JOINT PIECE ANGLE AT STGR 21R BETWEEN FS 379.00 - 394.00 REF SRM 51-42-06-001-001-A01 AND DWG SH670-32280 REV -H, COMPLIED TASK CARD 51-900-1002-SKY CL600-2D24.
